How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am weaning off my meds but seem to be having the most

Customer Question

JA: Hello. What is your issue regarding?
Customer: I am weaning off my meds but seem to be having the most trouble coming off Molipaxin. I was on 400mg Camcolit, 40mg Flueoxotine, 400mg Epitec and 100mg Molipaxin. I have weaned off Camcolit and Epitec over the last two weeks and have reduced my Molipaxin to 50mg. This has been over the last three days. I have a terrible migraine and feel quite ill. Any suggestions for a natural supplement to get me through?
JA: Is the headache episodic or daily? Any nausea along with the headache?
Customer: I have always suffered from migraines but this one is particularly bad. My face is tingling, mouth is dry and I am nauseas
JA: Anything else in your medical history you think the doctor should know?
Customer: Not that I can think of
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Expert:  DrPhilMD replied 4 months ago.

any other medical issues?

Expert:  DrPhilMD replied 4 months ago.

click send to reply

Related Health Questions